# SDR DALA2024030102891

- Difficulty date: February 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Dented
- Location: Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 DENTED RADOME RH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED RADOME PER A319 AMM 53-51. (0219762)
